Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 4, 2011, 2:50 PM MDT for 4 counties in Wyoming. It took effect at Nov 5, 2011, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 2:50 PM MDT (20:50 UTC)
- In effect from
- Nov 5, 2011, 12:00 PM MDT
- Expired
- Nov 5, 2011, 2:06 AM MDT
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2329 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS75 KCYS 042050 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 250 PM MDT FRI NOV 4 2011 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS TO AFFECT PORTIONS OF SOUTHEAST WYOMING ON SATURDAY... .A FAST MOVING STORM SYSTEM WILL MOVE OVER THE CENTRAL ROCKIES EARLY SATURDAY MORNING AND THEN INTO THE NORTHERN PLAINS SATURDAY NIGHT. A DEVELOPING COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING AS THIS OCCURS...BRINGING STRONG AND GUSTY WINDS TO THE WIND PRONE AREAS OF SOUTHEAST WYOMING SATURDAY AFTERNOON THROUGH THE EARLY SATURDAY NIGHT. LIGHT SNOW WILL OCCUR WITH THE WIND AS WELL AND COULD REDUCE VISIBILITIES AT TIMES. WINDS WILL SLOWLY EASE THROUGH THE NIGHT. WYZ106-110-116-117-051200- /O.NEW.KCYS.HW.A.0025.111105T1800Z-111106T0900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 250 PM MDT FRI NOV 4 2011 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * TIMING...WINDS WILL INCREASE AFTER NOON ON SATURDAY...BECOMING STRONG AND GUSTY THROUGH THE EARLY AFTERNOON. THE WINDS WILL CONTINUE THROUGH THE EARLY OVERNIGHT PERIOD AND WILL STEADILY EASE BY SUNRISE. * WINDS...WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE POSSIBLE. * IMPACTS...THOSE TRAVELING IN AREAS ALONG AND WEST OF THE LARAMIE RANGE MAY BE AFFECTED BY STRONG WINDS AND SUDDEN GUSTS. THIS COULD ESPECIALLY BE THE CASE FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ON INTERSTATE 80 NEAR ARLINGTON AND IN THE SOUTHERN LARAMIE RANGE AND FOOTHILLS...IN ADDITION TO INTERSTATE 25 NEAR BORDEAUX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ115-051200- /O.NEW.KCYS.HW.A.0025.111105T1800Z-111106T0400Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 250 PM MDT FRI NOV 4 2011 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * TIMING...WINDS WILL INCREASE AFTER NOON ON SATURDAY...BECOMING STRONG AND GUSTY THROUGH THE EARLY AFTERNOON. THE WINDS WILL CONTINUE THROUGH THE EARLY EVENING AND WILL STEADILY EASE THROUGH THE NIGHT. * WINDS...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. * IMPACTS...THOSE TRAVELING ON INTERSTATE 80...HIGHWAY 130 OR HIGHWAY 30 IN THE NORTHERN LARAMIE VALLEY MAY BE AFFECTED BY STRONG WINDS AND SUDDEN GUSTS. THIS COULD ESPECIALLY BE THE CASE FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RJM
1 follow-up statement
013 WWUS75 KCYS 050806 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 206 AM MDT SAT NOV 5 2011 ...STRONG WINDS TO AFFECT PORTIONS OF SOUTHEAST WYOMING TODAY... .A FAST MOVING STORM SYSTEM WILL DRAG A COLD FRONT ACROSS SOUTHEAST WYOMING TODAY...BRINGING STRONG AND GUSTY WINDS TO THE WIND PRONE AREAS OF SOUTHEAST WYOMING THIS AFTERNOON AND TONIGHT. LIGHT SNOW WILL ALSO OCCUR WITH THE WIND AS WELL AND COULD REDUCE VISIBILITIES AT TIMES. WINDS WILL SLOWLY EASE AFTER MIDNIGHT. WYZ115-050915- /O.CAN.KCYS.HW.A.0025.111105T1800Z-111106T0400Z/ LARAMIE VALLEY- INCLUDING THE CITY OF...LARAMIE 206 AM MDT SAT NOV 5 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. ALTHOUGH WEST TO NORTHWEST WINDS WILL GUST TO 50 MPH AT TIMES THIS AFTERNOON AND EARLY THIS EVENING...HIGH WINDS ARE NO LONGER ANTICIPATED IN THE LARAMIE VALLEY. THEREFORE...THE HIGH WIND WATCH HAS BEEN CANCELLED. $$ WYZ106-110-116-117-052100- /O.UPG.KCYS.HW.A.0025.111105T1800Z-111106T0900Z/ /O.NEW.KCYS.HW.W.0047.111105T1800Z-111106T1300Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 206 AM MDT SAT NOV 5 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON MDT TODAY TO 6 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON MDT TODAY TO 6 AM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE AFTER NOON AND CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL MOST LIKELY OCCUR BETWEEN 6 PM AND MIDNIGHT. * WINDS...WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE POSSIBLE. * IMPACTS...THOSE TRAVELING IN AREAS ALONG AND WEST OF THE LARAMIE RANGE MAY BE AFFECTED BY STRONG WINDS AND SUDDEN GUSTS. THIS COULD ESPECIALLY BE THE CASE FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ON INTERSTATE 80 NEAR ARLINGTON AND IN THE SOUTHERN LARAMIE RANGE AND FOOTHILLS...IN ADDITION TO INTERSTATE 25 NEAR BORDEAUX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ HAHN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 4, 11:34 AM MDT, 3 hours 16 minutes earlier.
Area forecast discussion, Nov 4, 11:34 AM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1134 AM MDT FRI NOV 4 2011 .AVIATION...18Z TAFS. VFR THROUGH 12Z. AFTER 12Z...A COLD FRONT WILL MOVE TO A DOUGLAS TO LARAMIE LINE BY 18Z WITH SCATTERED TO NUMEROUS SNOW SHOWERS BEHIND THE COLD FRONT PRODUCING LIFR AND IFR AND MOUNTAIN OBSCUREMENT AND VFR ELSEWHERE. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER COLD FRONTAL PASSAGE. RUBIN && .PREV DISCUSSION... /ISSUED 320 AM MDT FRI NOV 4 2011/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT... A SHORTWAVE TROUGH WILL APPROACH THE CWA THEN MOVE RAPIDLY NORTHEAST OF THE CWA THROUGH SATURDAY NIGHT. TODAY WILL BE WARMER OVER THE CWA WITH STRONG WINDS ALONG AND WEST OF THE LARAMIE RANGE AHEAD OF THE SHORTWAVE TROUGH. SOUTHWEST WIND FLOW ALOFT OVER THE CWA WILL INCREASE AND SLOWLY BACK TODAY. WILL CONTINUE THE IDEA OF WINDS OVER THE WEST PART OF THE CWA JUST BELOW HIGH WIND CRITERIA TODAY. GUSTS EARLY THIS MORNING WERE UP TO 40 MPH AT KDRC. EVEN THOUGH EXPECTED 700 MB WIND SPEEDS WILL BE UP TO 50 KNOTS...THE FLOW ALOFT IS NOT FAVORABLE FOR ALL BUT THE FAR WEST PART OF THE CWA. THAT IS REFLECTED ON THE LOW LEVEL HEIGHT DIFFERENCES ACROSS THE CWA WHICH REMAIN BELOW FAVORABLE VALUES. IN ADDITION...THERE WILL BE LACK OF A BARRIER INVERSION AIDING THE GAP WINDS. THERE WILL BE CONSIDERABLE MID AND HIGH CLOUDS OVER THE CWA IN THE FLOW ALOFT AND THE 700 MB TEMPERATURES WARM TO AROUND 4C. THE RESULTING SURFACE TEMPERATURES WILL BE BACK UP TO AROUND NORMAL TODAY. THE SHORTWAVE TROUGH HAS JUST ABOUT BOTTOMED OUT ALONG THE WEST COAST AND WILL MOVE NORTHEAST THROUGH 12Z SUNDAY. WILL CONTINUE TO FOLLOW THE TIMING OF THE GFS AND ECMWF WHICH PLACES THE TROUGH OVER WESTERN WYOMING AND CENTRAL COLORADO AT 18Z SATURDAY. THE FEATURE THEN MOVES OVER THE NORTHERN PLAINS SATURDAY NIGHT. SURFACE CYCLOGENESIS BECOMES ORGANIZED OVER NORTHEAST COLORADO BY MIDDAY SATURDAY WITH THE SURFACE LOW THEN MOVING QUICKLY NORTHEAST. THE SHORTWAVE TROUGH AND SURFACE LOW SHOULD PRODUCE A PERIOD OF PRECIPITATION OVER MUCH OF THE CWA WITH THE BEST LIFT SATURDAY MORNING THROUGH MID AFTERNOON SATURDAY. THE PRECIPITATION WILL BE MAINLY IN THE FORM OF SNOW ABOVE 5500 FEET MSL WITH ACCUMULATIONS MAINLY OVER AND WEST OF THE LARAMIE RANGE. THE SNOWY AND SIERRA MADRE RANGES WILL ALSO HAVE OROGRAPHIC WIND FLOW TO AID IN THE SNOW PRODUCTION. FOR NOW WILL HAVE ADVISORY AMOUNTS IN THOSE MOUNTAINS...6 TO 10 INCHES...MAINLY LATE TONIGHT AND SATURDAY. THE REST OF THE WESTERN CWA SHOULD RECEIVE 1 TO 3 INCHES DURING THAT TIME. FURTHER EAST...THE BEST LIFT WILL BE PROVIDED BY BRIEF JET DYNAMICS...LASTING A BIT LONGER OVER THE NORTHEAST PART OF THE CWA. TEMPERATURES WILL TURN COOLER ON SATURDAY WITH SIGNIFICANT COLD AIR ADVECTION. THAT COLD AIR ADVECTION AND INCREASING WESTERLY 700 MB WINDS WILL ALSO CREATE ANOTHER WINDY PERIOD OVER THE ENTIRE CWA SATURDAY AFTERNOON AND AT LEAST EARLY SATURDAY NIGHT. THE LOW LEVEL HEIGHT DIFFERENCES FROM THE MODELS SUGGEST A HIGH WIND EVENT OVER SOUTHEAST WYOMING AND A POSSIBLE ADVISORY OVER THE PANHANDLE. THE WINDS COMBINED WITH THE SNOW OVER THE ELEVATIONS ABOVE 7500 FEET WILL PRODUCE BLOWING SNOW AND POOR CONDITIONS. AT THIS TIME...WILL HOLD OFF ON ANY WINTER HIGHLIGHTS FOR THE MOUNTAINS AND LET LATER SHIFTS TAKE A LOOK. WILL ALSO HOLD OFF ON THE ISSUANCE OF A HIGH WIND WATCH FOR SATURDAY AFTERNOON AND EVENING DUE TO THE UNCERTAINTY. HOWEVER...WILL ISSUE A STATEMENT TALKING ABOUT THE UPCOMING SNOW AND WINDS. LONG TERM...SUNDAY THROUGH THURSDAY... TEMPERATURES WILL BE A LITTLE COOLER ON SUNDAY BEHIND DEPARTING UPPER SYSTEM THAT WILL LIFT INTO SOUTH CENTRAL CANADA. BROAD UPPER TROFFING OVER THE WESTERN AND CENTRAL CONUS WILL DRIFT SLOWLY EASTWARD KEEPING TEMPERATURES A BIT ON THE COOL SIDE OVER THE CWA INTO EARLY NEXT WEEK BEFORE NUDGING UPWARD WEDNESDAY AND THURSDAY AS UPPER RIDGING MOVES OVER THE REGION. GENERALLY DRY ACROSS MOST OF THE CWA DURING THE PERIOD AS WELL AS BULK OF SHORTWAVE ENERGY LOOKS TO PASS WELL SOUTH OF THE CWA MONDAY NIGHT INTO TUESDAY THOUGH SOME MTN SNOW SHOWERS ARE POSSIBLE. AVIATION...12Z TAF ISSUANCE... VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH EARLY TONIGHT. CLOUD BASES WILL THEN LOWER FROM WEST TO EAST LATER TONIGHT AND SATURDAY. IFR CEILINGS AND VISIBILITIES IN SNOW WILL BE LIKELY SATURDAY IN AREAS OVER AND WEST OF THE LARAMIE RANGE AND THE SNOWY AND SIERRA MADRE RANGES WILL BE OBSCURED. FURTHER EAST...THERE WILL BE AT LEAST A PERIOD SATURDAY AFTERNOON AND EVENING OF IFR OR MVFR CEILINGS AND VISIBILITIES IN MAINLY SNOW. VFR CONDITIONS WILL RETURN TO THE CWA LATE SATURDAY NIGHT AND CONTINUE THROUGH SUNDAY. SOUTHWEST SURFACE WINDS WILL GUST AS HIGH AS 45 KNOTS TODAY IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. THEN BY SATURDAY AFTERNOON... WEST TO NORTHWEST WINDS WILL ALSO GUST AS HIGH AS 45 KNOTS OVER MUCH OF THE CWA AS THE STORM SYSTEM MOVES ACROSS AND EAST OF THE AREA. THOSE STRONG WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY NIGHT. A WEAK TO MODERATE MOUNTAIN WAVE CAN BE EXPECTED TO THE LEE OF THE SNOWY RANGE AND LARAMIE PEAK SATURDAY AFTERNOON AND EVENING. FIRE WEATHER... FIRE WEATHER CONCERNS WILL BE MINIMAL OVER THE AREA THROUGH EARLY NEXT WEEK. TEMPERATURES WILL WARM THROUGH FRIDAY TO NEAR NORMAL AS HIGH PRESSURE ALOFT WILL BE OVER THE PLAINS. HOWEVER...RECENT SNOWFALL WILL HELP TO KEEP MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 25 AND 35 PERCENT. SOUTHWEST WINDS WILL GUST AS HIGH AS 55 MPH THROUGH FRIDAY IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE. A STORM SYSTEM WILL BRING COOLER TEMPERATURES TO THE AREA OVER THE WEEKEND ALONG WITH SNOW MAINLY ON SATURDAY. ACCUMULATIONS ARE LIKELY OVER AND WEST OF THE LARAMIE RANGE...WITH THE LARGEST AMOUNTS OVER THE SNOWY AND SIERRA MADRE RANGES. WEST TO NORTHWEST WINDS WILL ALSO BE STRONG ON SATURDAY AFTERNOON AND EVENING AS THE STORM SYSTEM MOVES OVER AND THEN EAST OF THE CWA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && WEILAND/EMANUEL
Hazardous weather outlook, Nov 4, 4:17 AM MDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 417 AM MDT FRI NOV 4 2011 NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-113-115>119- 051100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY- GOSHEN COUNTY-UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 417 AM MDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM WILL BRING SOME RAIN AND SNOW SHOWERS AS WELL AS GUSTY WINDS SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>106-109>112-114-051100- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-SNOWY RANGE- 417 AM MDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON WITH SOME GUSTS NEAR 50 MPH IN FAVORED AREAS. AREAS OF LIGHT SNOW WILL SPREAD OVER THE AREA MAINLY TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA ON SATURDAY AND BRING SNOW SHOWERS AND GUSTY WINDS. THE WINDS AND SNOW WILL TAPER OFF LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 2:33 PM MDT | Winter Weather Advisory | CYS | Albany, Carbon | 30 hr |
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.